MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK & APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK & APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-02
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intra aortic balloon had balloon rupture.No alarms prior to rupture.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Due to characterization limit e1: initial reporter: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d4, expiry date, d9.Device available for evaluation and date return to manufacture: g3, g6, h2, h3, h4, h6, type of investigation, investigation findings, investigation conclusions h11.Corrected field d4 lot and udi number: the iab was returned with the membrane completely unfolded and blood on the interior and exterior of the catheter the extender tubing was also returned the inner lumen was found occluded with dried blood the occlusion was unable to be cleared.An underwater leak test of the balloon catheter y fitting extracorporeal and extender tubing was performed and a leak was detected on the membrane approximately 15cm from the rear seal measuring 0025cm in length.The reported problem was most likely triggered by a leak which was found on the membrane under magnification a whitish patch was observed around the leak this whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta a lot history record review was completed for the reported product no nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile the ifu addresses the reported failure there were no ncmrs identified which could cause or contribute to the reported failure the investigation does not indicate that the device was inadvertently released as nonconforming or an adulterated product or was a counterfeit the complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above no escalation to the capa process is required.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11 corrected fields: d10, and h6 (medical device problem code).
 
Event or Problem Description
N/a.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK & APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24276436
Report Number2248146-2026-0000665
Device Sequence Number9926703
Product Code DSP
UDI-Device Identifier10607567108018
UDI-Public(01)10607567108018(10)3000457923(17)280306(11)250306
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-02
Device Catalogue Number0684-00-0296-02
Device Lot Number300457923
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/12/2026
03/30/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/13/2026
03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP
Patient Age73 YR
Patient SexMale
Patient Weight86 KG